Surface pencils in Euclidean 4-space E-4


BULCA B. , ARSLAN K.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.9, no.4, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1142/s1793557116500741
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

In this paper, we study the problem of constructing a family of surfaces (surface pencils) from a given curve in 4-dimensional Euclidean space E-4. We have shown that the generalized rotation surfaces in E-4 are the special type of surface pencils. Further, the curvature properties of these surfaces are investigated. Finally, we give some examples of flat surface pencils in E-4.